# SDR SIMA200432904

- Difficulty date: November 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, CORROSION WAS FOUND ON THE GALLEY CENTER FLOORBEAM AT FRAME 20.  REMOVED CORROSION BY CUTOUT.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SRM.  (SW21200501183)
